Universidad Complutense de Madrid
E-Prints Complutense

Propagation properties for scalar conservation laws

Impacto

Downloads

Downloads per month over past year



Díaz Díaz, Jesús Ildefonso and Kruzhkov, Stanislav Nicolayevich (1996) Propagation properties for scalar conservation laws. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 323 (5). pp. 463-468. ISSN 0764-4442

[img] PDF
Restringido a Repository staff only

280kB

Official URL: http://gallica.bnf.fr/ark:/12148/bpt6k57599748


URLURL Type
http://gallica.bnf.fr/Organisation


Abstract

We study the propagation of an initial disturbance u(0)(x) of an equilibrium state s epsilon R for the scalar conservation law u(t) + phi(u)(x) = 0 in (0, + infinity) x R. We give a necessary and sufficient condition on phi for the following propagation property: if support of (u(0)(.) - s) is compact then the support of (u(0)(t,.) - s) is also compact for t epsilon [0, T-0), for some T-0 epsilon (0, + infinity]. The proofs are based on the study of suitable associated Riemann problems.


Item Type:Article
Uncontrolled Keywords:initial disturbance; Riemann problems
Subjects:Sciences > Mathematics > Differential equations
ID Code:15836
Deposited On:05 Jul 2012 09:55
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page